# SDR F3LA200200202

- Difficulty date: August 3, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Engine: Pwa JT8D17A
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

ON APPROACH, THE FLIGHT CREW NOTED A VIBRATION AT 30 PERCENT POWER IN THE RIGHT (NUMBER 2) ENGINE.  THE FLIGHT CREW REDUCED POWER AND MADE A NORMAL LANDING.  THE ENGINE WAS SHUT DOWN AND TAKEN TO THE GATE.  DURING THE WALK AROUND INSPECTION, MAINTENANCE NOTED METAL FUSED TO THE ROSEBUD AND SIDES OF THE EXHAUST.
